# SDR DALA2020092803208

- Difficulty date: September 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 84,614 hours, 38,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT OVERWING EMERGENCY LIGHTS INOPERATIVE.  CORRECTIVE ACTION: REPLACED BATTERY PACK AND CHARGER.  SYSTEM OPERATION IS NORMAL.
